# SDR ASAA2023041542913

- Difficulty date: April 15, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 59,652 hours, 17,782 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK, UPON RECALL, GOT CONT CAB ZONE TEMP AND MASTER CAUTION. LIGHT EXTINGUISHED AFTER RECALL. GROUNDED - YES. CONFIRMED CONT. THIS PACK AND RE-PERFORMED BITE ALL RESET AND GO, WITH NO FAULTS. NO HIST 30 DAYS. B737-800 AMM 21-61-00.
